de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Efficient Sampling Methods for Discrete Distributions

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44182

Bringmann,  Karl
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

art_10.1007_s00453-016-0205-0.pdf
(Publisher version), 399KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., & Panagiotou, K. (2017). Efficient Sampling Methods for Discrete Distributions. Algorithmica, 79(2), 484-508. doi:10.1007/s00453-016-0205-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-85D0-8
Abstract
There is no abstract available